I did, well, from the chest up anyway - during menopause - and for a couple months post tx. Another story during tx, the full body ones with alot of thrashing around at night - and not in a good way..... :-)
A few years back that kept happening to my husband also. I finally made him go to the doctor and she said that it is a common occurance in both men and women. She said it is very hard to diagnose and 99% of the time it is nothing they can pinpoint. She told him as long as he felt well and his labs were ok, there is nothing to worry about. It finally stopped happening.I hope it goes away for your hubby soon.
Thanks Susie. That makes me feel better. I guess it could have something to do with his diabetes, but a while back I found some unusual syndrome that he had sx for and my imagination goes on a scavanger hunt! (Makes me crazy) So, I'm glad it isn't too bizzarr of a sx.
Pam, thank God it's not menopause! He has is own version anyway. Men-o-pause is an appropriate name for "Men" to have that dx, but may "hisopause" is appropriate! lol
HI, I have been on tx for the last 10 months and for the first 7 - 8 months my head, hair, pillow, and anything around my neck was sopping wet during the night and I would have to get up and change my pillowcase, change my shirt and get a towel and lay it down on the bed because my hair was so wet. I thought it might be toxins coming from my body each night as I had a lot of fevers and nights sweats since starting treatment. My underwear and croach area was also wet and I had to change that, too. Now that I have just 6 shots left, this condition comes only once every week or so and is tailoring off as I come to the end of the road.
When I did tx the worst side effect I had was night sweats. Always on shot night I would sweat through my t shirt. It was gross but I would have rather had that happen then some of the other things that come tx.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.